# SDR ASOA2013102509251

- Difficulty date: September 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,906 hours, 22,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC BAY BETWEEN FRAMES 295-310  CORRODED AROUND ANTENNA CONNECTOR AT STR 27 LOCATION.  R & R TCAS DOUBLER IAW SRM 51-42-06-001-001 AND 51-42-21-001-001 AND DWG 5H670-32364.
